# SDR SWIA2020040149859

- Difficulty date: March 2, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON INNER  FUSELAGE SKIN NOTED NEAR STRINGER 22L BETWEEN FS394 AND FS409.00.       (C-CHECK)   RO:3/29/2020BLENDED OUT GOUGED AREA ON STGR 22L BETWEEN FS 394 - FS409. REF:  CRJ700 SRM 51-12-00-001-001-A01. / MATERIAL DID NOT DECREASE SKIN BELOW MANUFACTURE TOLERANCES. ORIGINAL MATERIAL THICKNESS OF FUSELAGE SKIN  / BETWEEN FS394 AND FS409.00 STGR 22L IN NON CHEM MILLED AREA IS .061" REF CRJ 700 SRM. REMAINING MATERIAL THICKNESS IN NON CHEM MILLED IS .063" REF NDT REPORT. ORIGINAL MATERIAL THICKNESS OF FUSELAGE SKIN BETWEEN FS394 AND FS409.00 STGR 22L IN CHEM MILLED AREA IS .047" REF CRJ 700 SRM. REMAINING MATERIAL THICKNESS IN CHEM MILLED AREA IS .050" REF NDT REPAIR. RESTORED PROTECTIVE  FINISH TO REWORKED AREA AS REQ'D REF. CRJ700 SRM.
